Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Kodaira dimension of diffeomorphic Kähler threefolds

Author: Rares Rasdeaconu
Journal: Proc. Amer. Math. Soc. 134 (2006), 3543-3553
MSC (2000): Primary 32J17; Secondary 19J10
Published electronically: May 31, 2006
MathSciNet review: 2240666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide infinitely many examples of pairs of diffeomorphic, non-simply-connected Kähler manifolds of complex dimension three with different Kodaira dimensions. Also, in any possible Kodaira dimension we find infinitely many pairs of non-deformation equivalent, diffeomorphic Kähler threefolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32J17, 19J10

Retrieve articles in all journals with MSC (2000): 32J17, 19J10

Additional Information

Rares Rasdeaconu
Affiliation: Department of Mathematics, SUNY at Stony Brook, Stony Brook, New York 11794

PII: S 0002-9939(06)08372-9
Keywords: Whitehead torsion, $s$-cobordism, Kodaira dimension, K{\" a}hler manifolds
Received by editor(s): November 7, 2004
Received by editor(s) in revised form: June 16, 2005
Published electronically: May 31, 2006
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2006 American Mathematical Society